# SDR DXTA200601772

- Difficulty date: December 1, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 5,763 hours, 4,512 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Condition: Separated
- Location: Hot Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE ACCELERATING IN CRUISE FLIGHT FL280 HEARD A THUMP SOUND ACCOMPANIED BY AN INCREASED SLIP STREAM NOISE AND A SLIGHT VIBRATION ON THE CONTROL YOKE.  DECREASED AIR SPEED AND VIBRATION LESSENED.  PERFORMED VISUAL INSPECTION OF EXTERIOR OF AIRCRAFT TO INCLUDE ALL FLIGHT CONTROL SURFACES, WINGS, PANELS DOORS, AND GEAR. JACKED A/C AND PERFORMED GEAR SWINGS. INSPECTED GEAR DOOR IN RETRACTED POSITION INSPECTED ENGINE FOR DAMAGE INSPECTED COALESCER FOR EVIDENCE OF EXCESSIVE MOISTURE AND LINE FOR OBSTRUCTION NO DEFECTS NOTED. PERFORMED GROUND RUN OF ENGINES. HEARD RUMBLING SOUND AT RT SIDE OF COCKPIT. REMOVED SIDE PANEL FOUND HOT AIR DUCT SEPARATED AT FOOTWARMER COUPLING, REINSTALLED AND SECURED DUCT. INSTALLED SIDE
